# SDR MALA964888

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NR 3370 - ON APPROACH TO DTW, THE NOSE GEAR INTRANSIT LIGHT WAS SLOW TO EXTINGUISH.  THE PILOT ALSO REPORTED THAT, WHEN GEAR DID COME DOWN, IT CAME DOWN HARD.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  ALL CHECKS WERE SATISFACTORY.  (M)
